Skip navigation
Please use this identifier to cite or link to this item:
Title: Integrals and integral transformations connected with vector Gaussian distribution
Other Titles: Интегралы и интегральные преобразования, связанные с векторным гауссовским распределением
Authors: Mukha, V. S.
Kako, N. F.
Keywords: публикации ученых;vector Gaussian distribution;multidimensional integrals;total probability formula;Bayes formula;multiple regression function
Issue Date: 2019
Publisher: РУП «Издательский дом «Белорусская наука»
Citation: Mukha, V. S. Integrals and integral transformations connected with vector Gaussian distribution / Mukha V. S., Kako N. F. // Весці Нацыянальнай акадэміі навук Беларусі. Серыя фізіка-матэматычных навук = Proceedings of the National Academy of Sciences of Belarus. Physics and Mathematics series. – 2019. – Vol. 55, № 4. – P. 457-466. – DOI:
Abstract: The paper is devoted to the integrals and integral transformations related to the multivariate Gaussian probability density function. Such integrals and integral transformations arise in probability applications. In the paper, three integrals are presented which allow calculation the moments of the multivariate Gaussian distribution. Besides, the total probability formula and Bayes formula for vector Gaussian distributions are given. The proofs of the obtained results are given. The proof of the integrals is performed on the base of Gauss elimination method. The total probability formula and Bayes formula are obtained on the base of the proved integrals. These integrals and integral transformations could be used, for instant, in the statistical decision theory, particularly, in the dual control theory, and as the table integrals in various areas of research. On the basis of the obtained results, Bayesian estimations of the coefficients of the multiple regression function are calculated.
Appears in Collections:Публикации в зарубежных изданиях

Files in This Item:
File Description SizeFormat 
Mukha_Integrals.pdf438.09 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.